Facebook Instagram Twitter RSS Feed Back to top on side

Certain singular distributions and fractals

In: Tatra Mountains Mathematical Publications, vol. 79, no. 2
Symon Serbenyuk

Details:

Year, pages: 2021, 163 - 198
Language: eng
Keywords:
fractal, Moran structure, Hausdorff dimension, range of values of a function, continuous function
Article type: Mathematics
Document type: scientific paper
About article:
In the presented paper, the main attention is given to fractal sets whose elements have certain restrictions on using digits or combinations of digits in their own nega-P-representation. Topological, metric, and fractal properties of images of certain self-similar fractals under the action of some singular distributions, are investigated.
How to cite:
ISO 690:
Serbenyuk, S. 2021. Certain singular distributions and fractals. In Tatra Mountains Mathematical Publications, vol. 79, no.2, pp. 163-198. 1210-3195. DOI: https://doi.org/10.2478/tmmp-2021-0026

APA:
Serbenyuk, S. (2021). Certain singular distributions and fractals. Tatra Mountains Mathematical Publications, 79(2), 163-198. 1210-3195. DOI: https://doi.org/10.2478/tmmp-2021-0026
About edition:
Publisher: Mathematical Institute, Slovak Academy of Sciences, Bratislava
Published: 20. 12. 2021
Rights:
https://creativecommons.org/licenses/by-nc-nd/4.0/